# SDR USAA2012030500010

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 38,345 hours, 15,477 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: D9299200900200
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 22ABC EMERGENCY SEAT MOUNTED LIGHT INOPERATIVE.  REMOVED AND REPLACED SEAT CABLE 5409VB IAW TR320-3350-11-0541.  OPS CHECKED GOOD PER AMM 33-51-00-501.
